# SDR C8GA20090111

- Difficulty date: March 23, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE RT VERTICAL STAB HINGE PIN BEARING HOLE IS PITTED.  REMOVED PITTING FROM THE LT BEARING HOLE BY REAMING AND INSTALLED REPAIR SLEEVE PN 69-65750-5.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
